# SDR DALA2015090905505

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CRACK ON PAN OF R1 DOOR LOCATION.  LOWER HINGE AREA APPROXIMATELY.  INTERNAL STRUCTURE.  PERFORMED REPAIR ON PAN OF R1 DOOR LOCATION.  LOWER HINGE INTERNAL STRUCTURE IAW SRM 51-30-2, SRM 51-10-2, SRM 52-03, D FIGURE 3, SRM 51-10-3 PAR 14 AND 21.
